Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Kidney infection, weird twinges in bladder and uterus, lower back pain, fibroid in uterus. Bladder recovering from the infection?

Hi, I have just had a kidney infection. No fever now and it seems to have cleared. However, I am feeling very weird twinges in my bladder or uterus . Not really a pain, although I do have lower back pain. Is it just the bladder recovering from the infection? I do have a fibroid in my uterus,I am five years into menopause.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  824
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
hi, urinary infections need to be treated. If it has gone to the kidneys, treatment lasts for at least two weeks. After that, you need to get your urine checked to confirm the infection has gone. I hope sonography and other tests have been done and are ok. In urine infection, sometimes you get bladder spasms with sudden urge to pass urine, these go away once the infection is cured. take care.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor